# SDR V0XR413Y102710005

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 14,262 hours, 10,012 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL LT AND RT HAD CORROSION, SURFACE AND PITTING AT SEAT 12A FWD AND 12D FWD ATTACHMENT POINTS. R & R SEAT RAILS IAW SRM 51-42-01 AND 53-00-49 W/C 2119.
